MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
Uterine artery embolization.The nurse assisting with setting it up hooked the suction for it incorrectly/the suction tubing was connected to the regulator on the wall instead of the cannister/suction issue [wrong technique in device usage process].Case narrative: this spontaneous report originating from united states was received from a nurse educator referring to a female patient of unknown age via company representative (territory manager).The patient had a singleton pregnancy and gave live birth via vaginal delivery at term (exact gestational age was unknown).The placenta was retained so the health care professional (hcp) had to manually remove the placenta; a banjo was used at the bedside and bimanual massage was given.The patient had 4 gravidity (g) and 3 parity (p).This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2025, the patient was placed with vacuum-induced hemorrhage control system (jada system) 2002 via vaginal route (lot # and expiration date were not reported) for post partum hemorrhage.The operator was not first time using the vacuum-induced hemorrhage control system (jada system).The operator received training on how to use vacuum-induced hemorrhage control system (jada system) in november 2022.The nurse who was assisting with setting it up, hooked the suction for it incorrectly and prolonged the patient's bleeding.The suction tubing was connected to the regulator on the wall instead of the cannister (wrong technique in device usage process).This suction issue was troubleshooted and corrected.The vacuum-induced hemorrhage control system (jada system) worked for the patient and controlled the bleeding.The blood was stayed in the tubing and was not collected in the vacuum-induced hemorrhage control system (jada system) canister.The patient did not require maternal admission to intensive care unit (icu).Not more than one vacuum-induced hemorrhage control system (jada system) device used.The patient was later sent to interventional radiology for uterine artery embolization (uterine artery embolisation).She has no further details to report.After initial bleeding control by vacuum-induced hemorrhage control system (jada system), another bleeding episode was not there (discrepant information: the patient required uterine artery embolization after vacuum-induced hemorrhage control system (jada system) used to control the abnormal postpartum uterine bleeding).The patient was not diagnosed with endometritis.The vacuum-induced hemorrhage control system (jada system) device was not removed and reinserted for any reason.The ultrasound was not used at any point to evaluate during vacuum-induced hemorrhage control system (jada system) use.The patient recovered from uterine artery embolisation on (b)(6) 2025.The reporter's causality assessment was not reported.Upon internal review, the event uterine artery embolisation was considered to be serious as required intervention (devices).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Event or Problem Description
This is an amended report: added seriousness criteria for event uterine artery embolization as 'medically significant'.Added 'the uterine atony was the suspected cause of postpartum hemorrhage' in the narrative.Updated narrative from ¿the blood was stayed in the tubing¿ to ¿the blood stayed in the tubing¿.Removed received from dpoc from references.
 
Additional Manufacturer Narrative
This is default text configured for block h10.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.Complaint description notes the nurse who was assisting with setting jada up, hooked the suction for it incorrectly and prolonged the patient's bleeding.The suction tubing was connected to the regulator on the wall instead of the cannister (wrong technique in device usage process).This suction issue was troubleshooted and corrected.The vacuum-induced hemorrhage control system (jada system) worked for the patient and controlled the bleeding.Additionally, lot number and expiry were not reported and the device was not returned.Complaint description summary: ae qir uterine artery embolization.Wrong technique in device usage process.Based on mdcp-to review, manufacturing investigation not required this is default text configured for block h10.
 
Event or Problem Description
Follow up received on 28-dec-2025.Extension request submitted for approval.Complaint description notes the nurse who was assisting with setting vacuum-induced hemorrhage control system (jada system) up, hooked the suction for it incorrectly and prolonged the patient's bleeding.The suction tubing was connected to the regulator on the wall instead of the cannister (wrong technique in device usage process).This suction issue was troubleshooted and corrected.The vacuum-induced hemorrhage control system (jada system) worked for the patient and controlled the bleeding.Additionally, lot number and expiry were not reported and the device was not returned.Complaint description summary: ae qir uterine artery embolization.Wrong technique in device usage process.Based on mdcp-to review, manufacturing investigation not required.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22847834
Report Number3002806821-2025-00070
Device Sequence Number8373262
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/16/2025
01/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale